Katedra Teorii Aproksymacji - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1981] [1980] [1979] [1978] [1977] [1973] [1972] [1971]
1-5 z 5.

1998

5.
Conjugate norms in Cn and related geometrical problems, DISSERTATIONES MATH. (ROZPRAWY MAT.) 377 (1998), 67 pp
4.
Markov sets in C are not polar, BULL. POLISH ACAD. SCI. MATH. vol. 46 (1998), 83-89
2.
Grzegorz Lewicki, G.Marino,P.Pietramala
Finite chainability, locally Lipschitzian and uniformly continuous functions, Z. ANAL. ANWENDUNGEN 17 (1998), no. 4, 795--803
1.
Grzegorz Lewicki, B.L.Chalmers
Minimal projections onto some subspaces of $lsp {(n)}sb 1$, DEDICATED TO JULIAN MUSIELAK. FUNCT. APPROX. COMMENT. MATH. 26 (1998), 85--92